Vol. 9, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 7, 1955–2257
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A double well potential system

Jaeyoung Byeon, Piero Montecchiari and Paul H. Rabinowitz

Vol. 9 (2016), No. 7, 1737–1772
DOI: 10.2140/apde.2016.9.1737

A semilinear elliptic system of PDEs with a nonlinear term of double well potential type is studied in a cylindrical domain. The existence of solutions heteroclinic to the bottom of the wells as minima of the associated functional is established. Further applications are given, including the existence of multitransition solutions as local minima of the functional.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

elliptic system, double well potential, heteroclinic, minimization
Mathematical Subject Classification 2010
Primary: 35J47
Secondary: 35J57, 58E30
Received: 23 March 2016
Revised: 26 June 2016
Accepted: 30 July 2016
Published: 7 November 2016
Jaeyoung Byeon
Department of Mathematical Sciences
291 Daehak-ro, Yuseong-gu
Daejeon 305-701
South Korea
Piero Montecchiari
Dipartimento di Ingegneria Civile, Edile e Architettura
Università Politecnica delle Marche
Via brecce bianche
Ancona I-60131
Paul H. Rabinowitz
Department of Mathematics
University of Wisconsin–Madison
Madison, WI 53706
United States